Posted by: Abu Khalid | 2009-04-02


I am 65 since 6 to 7 years totally lost erection only when I awake early morning while in bed get solid erection this is ocassionally but when I atempt for sex it collapse. Except BP which is controlled by Lisinopril 20mg , Choleserol controlled by Simvastatn 20mg Clopidogrel 75mg .no other ailments .Drs advised for viagra but due to side efects reported I avoid it. Kindly advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

your problem may well be some of the medication you are using. You need to speak to an expert sexologist to find alternive medication. Viagra is indeed indicated if changing your medication does not help. contact the SASHA helpline for further assistance

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Striker | 2009-04-03

Possibly u can try Panalt. I had very good resluts with using it. Google panalt and see if it can possibly of assistance.

Reply to Striker
Posted by: pp | 2009-04-03

It does not mean if you are old that is the end of the road, you get a erection in the morning(morning glory) it means that there is still hope.Do some excersise, start slowly, by walking, everydag walk a bit faster and a bit futher, just keep on doing that everyday, and before you know all those pills that also work in on your sexlife will desepeer( excuse the spelling I am afrikaans.)

Reply to pp
Posted by: begum | 2009-04-02

Sir, you are quite old now. Forget about sex, pray God.
If your wife is young and sexy, encourage her to have sex with neighbours or male friends.

Reply to begum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.